A covariant and gauge-invariant approach to radiation energy perturbations particularly useful to describe the evolution of cosmological density fluctuations during the recombination era is presented. The radiation is described in the framework of radiation hydrodynamics by a covariant flux-limited diffusion theory. A closed set of gauge-invariant evolution equations for matter and radiation energy density perturbations is given. An explicit gauge-invariant expression for ΔTT is found.
|Titolo:||Flux-limited gauge-invariant approach to cosmological perturbations|
|Data di pubblicazione:||1994|
|Citazione:||Flux-limited gauge-invariant approach to cosmological perturbations / A.BONANNO; ROMANO V. - In: PHYSICAL REVIEW D. - ISSN 0556-2821. - 49:12(1994), pp. 6450-6459.|
|Appare nelle tipologie:||1.1 Articolo in rivista|